# SDR CALA2025012702072

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 67,648 hours, 29,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE WOULD NOT ARM.ACCIDENTALLY BLEW EMERGENCY SLIDE WHILE TRYING TO FIX ISSUE UPDATED TO RII DEPLOYED SLIDE REMOVED P/N D31516-617, S/N A6547 IAW AMM 25-62-44. COMPLETED STEPS 1-4(A)3 OF R1 DOOR SLIDE IAW AMM 25-62-44-400-802-A R1 DOOR DOOR DAMPER DIAPHRAGM NEEDS REPLACED AND DOOR SERVICED. COMPLIED WITH ONE TIME RII UPGRADE, REF GMM 09-25-05 AND AMM TASK 25-62-44-400-802-A, STEPS 1 THROUGH 4A3 OF R1 DOOR SLIDE, VERIFIED GIRT BAR AND PARACHUTE PIN LACING INSTALLATION ONTO NEW SLIDE PACK, VERIFIED PART NUMBER AND SERIAL NUMBER ARE CORRECT, VERIFIED EXPIRATION DATE, VERIFIED PULL CABLE INSTALLATION ON NEW SLIDE PACK, PERFORMED A ONE-TIME RII IAW GMM 09-25-05 AND AMM TASK 25-62-44-400-802-A, STEPS 1 THROUGH 4A3 OF R1 DOOR SLIDE INSTALL. REPLACED THE DIAPHRAGM IN THE R1 DAMPER IRW AMM TASK 52-10-00-610-001-A. INSTALLED ESCAPE- SLIDE PACK-ASSEMBLY ON R1 DOOR IAW AMM TASK 25-44-400-802-A.   AFTER INSTALLATION OF EMERGENCY ESCAPE SLIDE AND DURING OPS CHECK FOUND THAT DOOR ARMED LEVER IS STILL INOP AND WILL NOT ARM. BELIEVE ARM LEVER ASSEMBLY NEEDS FURTHER TROUBLESHOOTING AT THIS TIME. SLIDE INSTALL ACP AND VERIFIED PART NUMBER EFFECTIVITY,  TORQUED, SECURITY AND INSTALLATION OF R1 DOOR SLIDE ASSY AS RII REQUIRED REF AMM 25-62-44-400-802-A AND GMM 09-25-05.
